# SDR AALA20040499

- Difficulty date: April 28, 2004
- Submitted: April 29, 2004
- Operation: Air carrier
- Aircraft: N406A
- Make and model: Doug DC-9-82
- Aircraft serial: 49317
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW  SEAT MOUNTED EMERGENCY LIGHT BETWEEN ROWS 27 AND 30 INOPERATIVE.  REPLACED BATTERY PACK B5-107 FOR SEAT MOUNTED EMERGENCY LIGHTS BETWEEN ROWS 27 AND 30.  SYSTEM GROUND CHECKED  NORMAL OPERATION. (CLOSED)
